Show simple item record

dc.contributor.authorChernysh, Edward ( )
dc.date.accessioned2021-08-23T15:54:31Z
dc.date.available2021-08-23T15:54:31Z
dc.date.issued2021-04-13
dc.identifier.citationChernysh, E. (2021). Weakly monotone decreasing solutions to elliptic Schrödinger integral system. Electronic Journal of Differential Equations, 2021(28), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14425
dc.description.abstractIn this article, we study positive solutions to an elliptic Schrodinger system in Rn for n ≥ 2. We give general conditions guaranteeing the non-existence of positive solutions and introduce weakly monotone decreasing functions. We also establish lower-bounds on the decay rates of positive solutions and obtain upper-bounds when these are weakly monotone decreasing.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2021, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectElliptic Schrödinger systemen_US
dc.subjectPoly-harmonic equationen_US
dc.subjectA priori decay estimateen_US
dc.subjectWeakly monotone decreasing solutionen_US
dc.titleWeakly monotone decreasing solutions to elliptic Schrödinger integral systemen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record